# SDR SIMA983562

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387AE
- Make and model: Saab 340B
- Aircraft serial: 340B387
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: M610628023
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ABI - FLT 3718 - AFTER TAKEOFF FROM MAF, THE NLG DID NOT INDICATE UP AND LOCKED.  FOUND CIRCUIT BREAKER F-7 (LANDING GEAR CONTROL) POPPED.  RESET AND GEAR INDICATED UP AND LOCKED.  CIRCUIT BREAKER F-7 POPPED AGAIN.  DIVERTED TO ABI.  REMOVED AND REPLACED RELAY 15GA.  OPERATIONAL CHECK GOOD.  (M)
